# SDR SWAA2021122245523

- Difficulty date: November 17, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-520563 / [01] TOOL USED: ULTRASONIC EQUIPMENT: P/N: 45MG; S/N: 130063701 DUE DATE: 11-MAR-22; [02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 21-JAN-22.; [04] REPAIRED STRINGER 26R LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIG 206 SHEET 1 AND 2 TABLE 201  SEE INDIVIDUAL SIGNOFFS BELOW; [05] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFFS BELOW
